# SDR QXEA2018042600162

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 39,522 hours, 41,084 cycles
- System (JASC): 5200 · Doors
- Part: Plunger
- Condition: Dirty
- Location: Access Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALT EXTENSION ACCESS DOOR ON FLT DECK FLOOR IS DIFFICULT TO OPERATE. REMOVED FROM SERVICE. CLEANED LANDING GEAR ALTERNATE SELECT VALVE PLUNGER SHAFT AND OPERATED DOOR NUMEROUS TIMES. DOOR OPERATES SMOOTHLY. NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
